The approximational viscosity of difference schemes
Doklady Akademii Nauk, Tome 182 (1968) no. 2, pp. 280-281
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1968_182_2_a10,
author = {N. N. Yanenko and Yu. I. Shokin},
title = {The approximational viscosity of difference schemes},
journal = {Doklady Akademii Nauk},
pages = {280--281},
year = {1968},
volume = {182},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1968_182_2_a10/}
}
N. N. Yanenko; Yu. I. Shokin. The approximational viscosity of difference schemes. Doklady Akademii Nauk, Tome 182 (1968) no. 2, pp. 280-281. http://geodesic.mathdoc.fr/item/DAN_1968_182_2_a10/